MathSciNet Relay Station
MathSciNet bibliographic data
MR1044170 11G40 (11-04 11G05)
Brumer, Armand; McGuinness, Oisín The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 375–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement